Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i2-3.90
pages 51-64

On the Determination of the Stability Radius of a Polynomial

S. S. Tolstobrov
St. Petersburg State University, Universitetskaya nab. 7/9, St. Petersburg, 199164


The problem of constructing a convex set D belonging to the asymptotic stability domain H in the space of polynomial coefficients is considered. For a given point a, the set D = {a| ||a(0)a|| ≤ r } is considered. The problem reduces to seeking the maximum r such that D ⊂ H. The methods proposed are realized by a computer.

Articles with similar content:

Spectral Synthesis in the Problems of Control with Bounded Operators
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir E. Kapustyan, V. E. Belozerov
Analytical reconstruction of the R-class systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 3
Nikolay P. Osadchuk , Victor G. Gorodetskyi
Increase of Dynamic Precision and Quality Index for Transient Processes of an Automatic Control System for Magnetic Levitation by Means of Differential Connection. Part II. System for Automatic Control of Magnetic Suspension with Differential Constraint
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Grigoriy F. Zaitsev, Gennadiy V. Bursov
Radiative Characteristics of the TM01 Mode From a Circular Waveguide With a Spiral
Telecommunications and Radio Engineering, Vol.51, 1997, issue 1
K. P. Yatsuk, R. R. Shvelidze
On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov